# SDR UALA2011013100506

- Difficulty date: January 28, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 36,349 hours, 9,206 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Damaged
- Location: Seat 30h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30H, SEAT MOUNTED EMERGENCY LIGHT STRIP RIPPED OFF AND WIRE EXPOSED.   REPLACED EMERGENCY LIGHT STRIP ASSY.
